# SDR AALA20160405008

- Difficulty date: April 2, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 92,409 hours, 14,614 cycles
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Access Panel
- Part number: 145T861612
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FOUND HYD SERVICE PANEL 149BL MISSING.  INSTALLED PANEL IAW AMM 52-49-10.
